# SDR CALA2013092400693

- Difficulty date: September 22, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A241313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SECTION APU COMPARTMENT AFT SIDE OF BULKHEAD BS 1088, STIFFENER HAS CORROSION ON UPPER SURFACE AT WL-225 LBL-12 TO RBL-12 17" FROM THE COMPARTMENT CEILING.  R & R APU COMPARTMENT STIFFENER ON AFT FACE OF 1088 BULKHEAD WL-225 LBL-12 TO RBL-12 IAW SRM 51-40-02.
